# SDR SWAA081384

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 14,870 hours, 8,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT MID CABIN EMERGENCY BATTERY PACK FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
